Abstract

    Open Access Case Report Article ID: JCMC-8-260

    Pregabalin overdose causing sinus bradycardia – A rare complication

    Rajesh Kumar*, Jathinder Kumar, Ihtisham Malik and Gordon Pate

    We present the unique case of severe, symptomatic bradycardia associated with pregabalin overdose. Pregabalin is a widely prescribed drug not routinely associated with sinus bradycardia. A 39 year old male, presented having taken about 4g of pregablin with intention to self-harm. Following admission, he subsequently developed bradycardia on telemetry. Other possible causes were excluded with serial investigations. The bradycardia resolved by 96 hours without the need for temporary pacing. Patients presenting with pregabalin overdose should be monitored for bradycardia. 

    Keywords:

    Published on: Feb 15, 2021 Pages: 7-9

    Full Text PDF Full Text HTML DOI: 10.17352/2455-2976.000160
    CrossMark Publons Harvard Library HOLLIS Search IT Semantic Scholar Get Citation Base Search Scilit OAI-PMH ResearchGate Academic Microsoft GrowKudos Universite de Paris UW Libraries SJSU King Library SJSU King Library NUS Library McGill DET KGL BIBLiOTEK JCU Discovery Universidad De Lima WorldCat VU on WorldCat

    Indexing/Archiving

    Global Views

    Case Reports

    Peertechz Tweets

    Pinterest on JCMC

    Google Reviews 11